EconPapers    
Economics at your fingertips  
 

On Variational Inequalities Involving Mappings of Type (S)

Dan Pascali ()
Additional contact information
Dan Pascali: Courant Institute of Mathematical Sciences, New York University

Chapter Chapter 27 in Nonlinear Analysis and Variational Problems, 2010, pp 441-449 from Springer

Abstract: Abstract Variational inequalities can be converted into inclusions defined by a sum between a mapping of monotone type and a subdifferential. In our case, a topological approach of variational inequalities is based on a degree function for a (S)-operator F with maximal monotone perturbations T. The paper surveys some new advances on topological degree in the case F+T, removing the condition 0∈T(0). In this way, the main difficulty is to determine the admissible homotopies. A graph homotopy for maximal monotone mappings is introduced. Finally, we mention some recent references regarding the related fixed point index.

Keywords: Variational Inequality; Maximal Monotone; Point Index; Separable Banach Space; Topological Degree (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4419-0158-3_27

Ordering information: This item can be ordered from
http://www.springer.com/9781441901583

DOI: 10.1007/978-1-4419-0158-3_27

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4419-0158-3_27